# SDR 2012FA0000329

- Difficulty date: May 3, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Engine: Pwc PW306C
- System (JASC): 2810 · Fuel Storage
- Part: Pump
- Part number: 99146821
- Part serial: 05110491
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE FRETTING DAMAGE ON PRIMARY JET PUMP FITTINGS AND ATTACHING LINE FITTINGS WHERE WIGGINS CLAMP W991-18DE ARE INSTALLED.  DAMAGE OCCURRS TO ADJACENT PLUMBING PN 6926100-123, 6926100-13, 6926100-15, AND 6926100-76.  DAMAGE HAS BEEN FOUND TO THESE MODELS DURING TANK INSPECTION 28-10-00-201 CONDITION FOUND IS DANGEROUS AND UNAIRWORTHY.
